Change search
ReferencesLink to record
Permanent link

Direct link
A business cycle model with cubic nonlinearity
Umeå University, Faculty of Social Sciences, Centre for Regional Science (CERUM).
Institute of Mathematics, National Academy of Sciences, Ukraine.
2004 (English)In: Chaos, Solitons & Fractals, ISSN 0960-0779, Vol. 19, no 3, 597-612 p.Article in journal (Refereed) Published
Abstract [en]

This paper deals with a simple multiplier-accelerator model of the business cycle, including a cubic nonlinearity. The corresponding two dimensional iterative map is represented in terms of its bifurcation diagram in parameter space. A number of bifurcation sequences for attractors and their basins are studied.

Place, publisher, year, edition, pages
2004. Vol. 19, no 3, 597-612 p.
National Category
URN: urn:nbn:se:umu:diva-13792DOI: 10.1016/S0960-0779(03)00132-2OAI: diva2:153463
Available from: 2007-05-15 Created: 2007-05-15 Last updated: 2009-07-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Puu, Tönu
By organisation
Centre for Regional Science (CERUM)
In the same journal
Chaos, Solitons & Fractals

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 30 hits
ReferencesLink to record
Permanent link

Direct link